Skip Navigation Links
Journal of Applied Nonlinear Dynamics
Miguel A. F. Sanjuan (editor), Albert C.J. Luo (editor)
Miguel A. F. Sanjuan (editor)

Department of Physics, Universidad Rey Juan Carlos, 28933 Mostoles, Madrid, Spain


Albert C.J. Luo (editor)

Department of Mechanical and Industrial Engineering, Southern Illinois University Ed-wardsville, IL 62026-1805, USA

Fax: +1 618 650 2555 Email:

A Nonlinear Integro-Differential Equation with Fractional Order and Nonlocal Conditions

Journal of Applied Nonlinear Dynamics 9(3) (2020) 469--481 | DOI:10.5890/JAND.2020.09.009

Hanan A. Wahash$^{1}$, Mohammed S. Abdo$^{2}$, Satish K. Panchal$^{3}$

$^{1}$ Research Scholar at Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad, India

$^{2}$ Department of Mathematics, Hodeidah University, Al-Hodeidah, Yemen

$^{3}$ Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad-431001 (M.S), India

Download Full Text PDF



This paper deals with a nonlinear integro-differential equation of fractional order aϵ(0,1) with nonlocal conditions involving fractional derivative in the Caputo sense. Under a new approach and minimal assumptions on the function f , we prove the existence, uniqueness, estimates on solutions and continuous dependence of the solutions. The used techniques in analysis rely on fractional calculus, Banach contraction mapping principle, and Pachpatte's inequality. At the end, some numerical examples to justify our results are illustrated.


The authors are grateful to the referees for the careful reading of the paper and fortheir remarks.


  1. [1]  He, J.H. (2014), A Tutorial Review on Fractal Spacetime and Fractional Calculus, International Journal of Theoretical Physics, 53(11), 3698-3718.
  2. [2]  Kilbas, A.A. Srivastava, H.M., and Trujillo, J.J. (2009), Theory and Applications of Fractional Differential Equations, North-Holland Math. Stud., 204, Elsevier, Amsterdam.
  3. [3]  Ray, S.S. (2015), Fractional Calculus with Applications for Nuclear Reactor Dynamics, CRC Press, Boca Raton, Fla., USA.
  4. [4]  Tarasov, V.E. (2011), Fractional Dynamics: Applications of Fractional Calculus to Dynamics of Particles, Fields and Media, Springer, New York, USA.
  5. [5]  Yang, X.J., Baleanu, D., and Srivastava, H.M. (2015), Local Fractional Integral Transforms and Their Applications, Academic Press, New York, USA.
  6. [6]  Gao, F. and Yang, X.J. (2016), Fractional Maxwell uid with fractional derivative without singular kernel, Thermal Science, 20(3), s871{s877.
  7. [7]  Lozada, J. and Nieto, J.J. (2015), Properties of a New Fractional Derivative without Singular Kernel, Progress in Fractional Differentiation and Applications, 1(1), 87-92.
  8. [8]  Alsaedi, A., Nieto, J.J., and Venktesh, V. (2015), Fractional Electrical Circuits, Advances in Mechanical Engineering, 7(12), 1-7.
  9. [9]  Yang, X.J., Srivastava H.M., and Machado, J.A. (2016), A New Fractional Derivative without Singular Kernel: Application to the Modelling of the Steady Heat Flow, Thermal Science, 20(2), 753-756.
  10. [10]  Erden, S. and Sarikaya, M.Z. (2016), Generalized Pompeiu type inequalities for local fractional integrals and its applications, Applied Mathematics and Computation, 274, 282-291.
  11. [11]  Singh, J., Kumar, D., and Nieto, J.J. (2016), A reliable algorithm for a local fractional tricomi equation arising in fractal transonic ow, Entropy, 18(6), 206.
  12. [12]  Yang, X.J., Gao, F., and Srivastava, H.M. (2018), A new computational approach for solving nonlinear local fractional PDEs, Journal of Computational and Applied Mathematics, 339, 285-296.
  13. [13]  Yang, X.J., Gao, F.E., and Srivastava, H.M. (2017), New rheological models within local fractional derivative, Rom. Rep. Phys., 69(3), 113.
  14. [14]  Yang, X.J. and Machado, J.A. (2017), A new insight into complexity from the local fractional calculus view point: modelling growths of populations, Mathematical Methods in the Applied Sciences, 40(17), 6070-6075.
  15. [15]  Yang, X.J., Machado, J.A., and Nieto, J.J. (2017), A new family of the local fractional PDEs, Fundamenta Informaticae, 151(1-4), 63-75.
  16. [16]  Yang, A.M., Han, Y., Li, J., and Liu, W.X. (2016), On steady heat flow problem involving Yang-Srivastava-Machado fractional derivative without singular kernel, Thermal Science, 20(suppl 3), S719-S723.
  17. [17]  Cattani, C. (2018), Sinc-fractional operator on Shannon wavelet space, Frontiers in Physics, 6, 118.
  18. [18]  Yang, X.J., Gao, F., Machado, J.T., and Baleanu, D. (2017), A new fractional derivative involving the normalized sinc function without singular kernel. The European Physical Journal Special Topics, 226(16-18),3567-3575.
  19. [19]  Chunfu, W.E. and Huanhuan, W.A. (2017), Solutions of the heat-conduction model described by fractional Emden-Fowler type equation, Thermal Science, 21.a00101s1, 113-120.
  20. [20]  Feng, G.A. (2017), General fractional calculus in non-singular power-law kernel applied to model anomalous diffusion phenomena in heat transfer problems, Thermal Science, 21.a00101s1, 11-18.
  21. [21]  Yang, X.J. (2019), General Fractional Derivatives: Theory, Methods and Applications, New York: CRC Press.
  22. [22]  Yang, X.J., Gao, F., Ju, Y., and Zhou, H.W. (2018), Fundamental solutions of the general fractional-order diffusion equations, Mathematical Methods in the Applied Sciences, 41(18), 9312-9320.
  23. [23]  Yang, X.J., Machado, J.A., and Baleanu, D. (2017), Anomalous diffusion models with general fractional derivatives within the kernels of the extended Mittag-Leffler type functions, Romanian Reports in Physics, 69, 115.
  24. [24]  Yang, X.J. (2018), New rheological problems involving general fractional derivatives with nonsingular power-law kernels. Proceedings of the Romanian Academy Series A - Mathematics Physics Technical Sciences Information Science, 19(1), 45-52.
  25. [25]  Samko, S.G., Kilbas, A.A., and Marichev, O.I. (1993), Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon.
  26. [26]  Zhou, Y, (2014), Basic theory of fractional differential equations, 6, Singapore: World Scientfic.
  27. [27]  Abdo, M.S. and Panchal, S.K. (2017), Existence and continuous dependence for fractional neutral functional differential equations, Journal of Mathematical Modeling, 5(2), 153-170.
  28. [28]  Abdo, M.S., Saeed, A.M., Wahash, H.A., and Panchal, S.K. (2019), On Nonlocal Problems for Fractional Integro-Differential Equation in Banach Space, European Journal of Scientific Research, 151(3), 320-334.
  29. [29]  Abdo, M.S. and Panchal, S.K. (2018), Some New Uniqueness Results of Solutions to Nonlinear Fractional Integro-Differential Equations, Annals of Pure and Applied Mathematics, 16(2), 345-352.
  30. [30]  Ahmad, B. and Sivasundaram, S. (2008), Some existence results for fractional integro-differential equations with nonlinear conditions, Communications Appl. Anal., 12, 107-112.
  31. [31]  Balachandran, K. and Samuel, F.P. (2009), Existence of solutions for quasilinear delay integro-diffrential equations with nonlocal condition, Electronic J. Diff. Equ., 2009, 1-7.
  32. [32]  Momani, S. (2000), Local and global existence theorems on fractional integro-differential equations, J. Fract. Calc., 18, 81{86.
  33. [33]  Tate, S., Kharat, V.V., and Dinde T.H. (2019), On Nonlinear Fractional Integro{Differential Equations with Positive Constant Coefficient, Mediterranean Journal of Mathematics, 16(2), 41.
  34. [34]  Wu, J. and Liu, Y. (2009), Existence and uniqueness of solutions for the fractional integro-differential equations in Banach spaces, Electronic J Diff. Equ., 2009, 1-8.